Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Too much Hairfall - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1772 Questions
Doctor :   Hi
Doctor :  
How can I help you?
User :   hi
User :   this is regards to my friend
Doctor :   Ok

Doctor :  
Proceed
User :   she is having problem of hair fall
Doctor :  
Ok
User :   she is loosing her hair alot
Doctor :  
Ok
Doctor :  
May I know her age?
User :   recently she had dandruff problem
Doctor :   Ok

User :   24
Doctor :  
That is a very important factor in many cases
Doctor :  
How is it now?
User :   dandruff reduced a bit but hair loss is the same
Doctor :   Ok

Doctor :  
Till the problem is fully solved, it will be there
Doctor :   For that she has to use a medicated shampoo
User :   what shampoo
Doctor :  
Nizral with 2% ketoconazole is fine enough
Doctor :  
Let her use it daily
Doctor :  
and leave it for 5 mins to stay there rather than washing imeediately
User :   ok
Doctor :  
Oiling the hair is also beneficial
Doctor :  
Along with that I shall advise her a medicine
User :   any special oil
Doctor :  
She can take that
Doctor :  
Coconut shows good results
Doctor :   'oil
Doctor :  
The name of the tablet is Trichovit 1 daily after lunch
User :   she uses vatika hair oil since 2 ys
Doctor :  
for 1 month
User :   ok
Doctor :  
If she does not have problems with that particular oil
Doctor :  
she can continue the same
User :   ok
Doctor :  
It also contains coconut oil, if I am not wrong
User :   yes
Doctor :   Fine

Doctor :  
These things will surely help her
Doctor :  
No need to worry
Doctor :  
Is there any thing else I can help you with?


User :   any specific diet
Doctor :   Not required
Doctor :   A high protein diet is good

Doctor :  
which is normal
User :   and she doest not eat properly.. on time
Doctor :  
can include dal, pulses, egg
User :   as she works in rotationl shift
Doctor :   These foods contain high protein content which is helpful for hairgrowth

Doctor :  
other than that
Doctor :  
the stress part has to be reduced as you mentioned regarding rotational shifts
User :   she used mintop 2% as suggested by her friend for 2-3 days
Doctor :   Ok

User :   that three days the hair fall redused a lot
Doctor :  
That is useful if there is topical hair loss
Doctor :  
and not for a overall one
Doctor :  
It is good
Doctor :  
but has to be taken on prescription only which I cannot do it here
User :   she stopped using it .. as read some where in internet stated: not to use .. its has side effects.. and if once stopped using it will start hair fall again more than the that
Doctor :   No it is a safe drug
Doctor :  
No problems with it
User :   when ever she applies mintop .. she is suffering from head ache
Doctor :   Ok

User :   this is one reason she stopped using it
Doctor :  
It has to be applied not more than 2 ml per day
Doctor :  
Not a problem
Doctor :  
I really do not have any documented side effects with it
Doctor :   and have seen good results
Doctor :  
Hence I can tell it is safe
User :   yes.. while using it was good
Doctor :  
Should use in drops thats it
Doctor :  
Not like normal oil
User :   yes .. she used only in drops
Doctor :  
Headache can be due to the changes in the blood circulation it causes
Doctor :  
and can be overcome by reducing the dosage
Doctor :  
and wrt stress she has to do deep breathing along with a regular exercise like Walking/Aerobics
Doctor :   bcos stress does have a role on hair fall
User :   i will ask her to use nizrol first and the tablet you suggested.. and then later mintop if required
Doctor :  
a major role only
Doctor :  
That would be the right approach
Doctor :   Is there any thing else I can help you with?



User :   yes'
Doctor :   Ok proceed
User :   and she has always pain in thyes(legs)
Doctor :  
Ok
User :   and my mother is also having the same problem
Doctor :  
This could be due to decreased calcium content in the blood
User :   back side of the they bleow the heap
Doctor :  
I would advise your mother to get a Serum Calcium test done
Doctor :   Yes, I got the area of the pain
Doctor :  
Seen more commonly in females
Doctor :  
due to menstrual disturbances and also due to decreased calcium content
User :   can take any calcium tablets?
Doctor :  
not now
Doctor :  
should get the test done first
User :   diet?
Doctor :  
and then only I can suggest that
User :   ok
Doctor :  
Milk is a good source of calcium
User :   ok
Doctor :  
they can follow that for now
User :   ok
User :   and my friend has gastric problem
User :   not sure if it is
Doctor :  
Ok
User :   when ever she eats some thing her stomach becomes tight and bulges out more than normal
Doctor :   Ok

User :   not sure if it is gas problem
User :   acidity?
Doctor :  
It is quite a possibility
Doctor :   can be confirmed on physically examining the patient
Doctor :  
for time being, he/she should avoid spicy and sour foods
Doctor :  
limit intake of potatoes and hard foods
User :   ok
Doctor :  
also junk foods should be avoided
User :   she never take junk food
Doctor :  
get it examined by your nearesst doctor once
Doctor :  
that would be helpful
User :   ok
User :   and Trichovit tablet is for?
Doctor :  
Hair growth
User :   ok
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
User :   sure
User :   thanks
User :   alot
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor